Nail changes secondary to docetaxel chemotherapy : a case reportReport as inadecuate




Nail changes secondary to docetaxel chemotherapy : a case report - Download this document for free, or read online. Document in PDF available to download.

Journal of Medical Case Reports

, 2:24

First Online: 28 January 2008Received: 26 September 2007Accepted: 28 January 2008DOI: 10.1186-1752-1947-2-24

Cite this article as: Ghafoor, Q. & Chetiyawardana, A. J Med Case Reports 2008 2: 24. doi:10.1186-1752-1947-2-24

Abstract

IntroductionDocetaxel is a chemotherapy agent used in the management of many neoplastic conditions. Various side effects are known. Nail changes are often under-recognised or attributed to other causes.

Case presentationWe report the case of a 66 year old gentleman who received docetaxel chemotherapy for non-small cell lung cancer. He had nail changes as a complication of the treatment.

ConclusionNail toxicity is a recognised side-effect of taxane chemotherapy agents and can often persist for many months after finishing the treatment. We would like to highlight this problem, so it can be considered as a differential diagnosis in the appropriate population.

Electronic supplementary materialThe online version of this article doi:10.1186-1752-1947-2-24 contains supplementary material, which is available to authorized users.

Download fulltext PDF



Author: Qamar Ghafoor - Anula Chetiyawardana

Source: https://link.springer.com/



DOWNLOAD PDF




Related documents